Follow
Azeem Shaikh
Azeem Shaikh
Professor of Economics, University of Chicago
Verified email at uchicago.edu - Homepage
Title
Cited by
Cited by
Year
Multiple hypothesis testing in experimental economics
JA List, AM Shaikh, Y Xu
Experimental Economics 22, 773-793, 2019
6262019
Inference for the identified set in partially identified econometric models
JP Romano, AM Shaikh
Econometrica 78 (1), 169-211, 2010
311*2010
Inference for identifiable parameters in partially identified econometric models
JP Romano, AM Shaikh
Journal of Statistical Planning and Inference 138 (9), 2786-2807, 2008
2872008
Formalized data snooping based on generalized error rates
JP Romano, AM Shaikh, M Wolf
Econometric Theory 24 (2), 404-447, 2008
2002008
Partial identification in triangular systems of equations with binary dependent variables
AM Shaikh, EJ Vytlacil
Econometrica 79 (3), 949-955, 2011
163*2011
Control of the false discovery rate under dependence using the bootstrap and subsampling
JP Romano, AM Shaikh, M Wolf
Test 17, 417-442, 2008
1622008
A practical two‐step method for testing moment inequalities
JP Romano, AM Shaikh, M Wolf
Econometrica 82 (5), 1979-2002, 2014
1552014
Inference under covariate-adaptive randomization
FA Bugni, IA Canay, AM Shaikh
Journal of the American Statistical Association 113 (524), 1784-1796, 2018
1522018
Hypothesis testing in econometrics
JP Romano, AM Shaikh, M Wolf
Annu. Rev. Econ. 2 (1), 75-104, 2010
1512010
Randomization tests under an approximate symmetry assumption
IA Canay, JP Romano, AM Shaikh
Econometrica 85 (3), 1013-1030, 2017
1432017
Stepup procedures for control of generalizations of the familywise error rate
JP Romano, AM Shaikh
The Annals of Statistics, 1850-1873, 2006
1352006
Practical and theoretical advances in inference for partially identified models
IA Canay, AM Shaikh
Advances in Economics and Econometrics 2, 271-306, 2017
1322017
On the testability of identification in some nonparametric models with endogeneity
IA Canay, A Santos, AM Shaikh
Econometrica 81 (6), 2535-2559, 2013
1222013
On the uniform asymptotic validity of subsampling and the bootstrap
JP Romano, AM Shaikh
1222012
The wild bootstrap with a “small” number of “large” clusters
IA Canay, A Santos, AM Shaikh
Review of Economics and Statistics 103 (2), 346-363, 2021
1102021
Inference under covariate‐adaptive randomization with multiple treatments
FA Bugni, IA Canay, AM Shaikh
Quantitative Economics 10 (4), 1747-1785, 2019
832019
Treatment effect bounds: An application to Swan–Ganz catheterization
J Bhattacharya, AM Shaikh, E Vytlacil
Journal of Econometrics 168 (2), 223-243, 2012
812012
On stepdown control of the false discovery proportion
JP Romano, AM Shaikh
Lecture Notes-Monograph Series, 33-50, 2006
77*2006
Treatment effect bounds under monotonicity assumptions: an application to Swan-Ganz catheterization
J Bhattacharya, AM Shaikh, E Vytlacil
American Economic Review 98 (2), 351-356, 2008
762008
The econometrics of shape restrictions
D Chetverikov, A Santos, AM Shaikh
Annual Review of Economics 10, 31-63, 2018
732018
The system can't perform the operation now. Try again later.
Articles 1–20